MAUDE Adverse Event Report: restor3d, inc. Custom Proximal Humerus Reconstruction, reverse configuration

restor3d, inc. Custom Proximal Humerus Reconstruction, reverse configuration
Model Number 3500-536U3
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 07/02/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A patient who had received a custom proximal humerus reconstruction reported experiencing a dislocation during physical therapy.The physician was not able to perform a closed reduction of the shoulder, so performed a surgery to correct it.It was discovered intraoperatively that the locking mechanism of the polymer liner had been damaged and had disassociated from the humeral implant.A new liner was implanted.
 
Additional Manufacturer Narrative
Review of production records associated with the manufacture, packaging, and sterilization of the devices in question reveals no abnormalities.Humeral component dissociations are a common issue in reverse shoulder arthroplasty.

Brand Name
Custom Proximal Humerus Reconstruction, reverse configuration
Common Device Name
Custom Proximal Humerus Reconstruction
Manufacturer (Section D)
restor3d, inc.
4001 nc hwy 54
ste 3160
durham NC 27709
Manufacturer (Section G)
restor3d, inc.
4001 nc hwy 54
ste 3160
durham NC 27709
Manufacturer Contact
brianna prindle
4001 nc hwy 54
ste 3160
durham, NC 27709
MDR Report Key50072912
Report Number3014833750-2026-00031
Device Sequence Number21384229
Product Code PHX
UDI-Device Identifier00840097513690
UDI-Public00840097513690
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number3500-536U3
Device Lot NumberA03216
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2026
Initial Report FDA Received Date07/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown